MathSciNet Relay Station
MathSciNet bibliographic data
MR2596654 60J60 (60K35)
Petrov, L. A. A two-parameter family of infinite-dimensional diffusions on the Kingman simplex. (Russian) Funktsional. Anal. i Prilozhen. 43 (2009), no. 4, 45--66; translation in Funct. Anal. Appl. 43 (2009), no. 4, 279–296
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement